de.mpg.escidoc.pubman.appbase.FacesBean
Deutsch
 
Hilfe Wegweiser Datenschutzhinweis Impressum Kontakt
  DetailsucheBrowse

Datensatz

DATENSATZ AKTIONENEXPORT

Freigegeben

Zeitschriftenartikel

Superposition theorem proving for abelian groups represented as integer modules

MPG-Autoren
http://pubman.mpdl.mpg.de/cone/persons/resource/persons45567

Stuber,  Jürgen
Programming Logics, MPI for Informatics, Max Planck Society;

Externe Ressourcen
Es sind keine Externen Ressourcen verfügbar
Volltexte (frei zugänglich)
Es sind keine frei zugänglichen Volltexte verfügbar
Ergänzendes Material (frei zugänglich)
Es sind keine frei zugänglichen Ergänzenden Materialien verfügbar
Zitation

Stuber, J. (1998). Superposition theorem proving for abelian groups represented as integer modules. Theoretical Computer Science, 208(1/2), 149-177.


Zitierlink: http://hdl.handle.net/11858/00-001M-0000-000F-3896-8
Zusammenfassung
We define a refutationally complete superposition calculus specialized for abelian groups represented as integer modules. Compared to a standard superposition prover which applies the axioms directly our calculus substantially reduces the number of inferences. We also investigate situations where the axioms give rise to variable overlaps and we develop techniques to avoid these explosive cases.